# SDR S03228014

- Difficulty date: March 22, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Make and model: Boeing 747209B
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT NR 4 ENGINE FLAMED OUT IN FLT DUE TO NO FUEL SUPPLY    INITIAL INVESTIGATION FOUND NO.4 CROSSFEED VALVE STUCKED AT CLOSE POSITION AND CAUSED NR 4 MAIN FUEL USED UP.    INITIAL ACTION. MAR/24, IAW AMM 28-22-00, REPLACED NR 4 CROSSFEED VALVE ACTUATOR AND FUEL TRANSFER TEST NORMAL.   MAR/24, IAW AMM 72-00-00, PERFORMED NR 4 ENG WINDMILL INSPECTION NORMAL.  PARTS SENT TO VENDER FOR INVESTIGATION.
